# SDR SWAA2019121839785

- Difficulty date: December 16, 2019
- Submitted: December 18, 2019
- Operation: Air carrier
- Aircraft: N8674B
- Make and model: Boeing 737-8H4
- Aircraft serial: 36734
- Aircraft time: 14,679 hours, 6,437 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 81001
- Condition: Detached
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MID CABIN CEILING EMERGENCY LIGHT LENS CAME OFF.         / SECURED LENS PER SIP.
